# SDR GTIA2020032335113

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 21,093 hours, 9,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FUME EVENT PACK 1 + 2 OFF -PERFORMED INSPECTION IAW TSM 05-50-00-810-831-A FOUND PACK #1 WAS THE CAUSE OF AIR QUALITY EVENT SEE LOG PAGE 2600863-2 FOR PACK DEFERRAL
